# SDR QXEA200700667

- Difficulty date: April 14, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - LEFT FLAP TRACK NR 5 HAS SURFACE CORROSION ON THE UNDERSIDE OF THE TOP OUTBOARD TRACK JUST FORWARD OF THE ROLLER CONTACT AREA AND ON THE FORWARD PORTION OF THE OUTBOARD SIDE ROLLER TRACK.  REPAIRED IAW RD8-57-989.
